# SDR AALA201511089005

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 44,795 hours, 25,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 761432
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING OPERATIONAL TEST IAW AMM 33-51-00-710-001-A, PRODUCES EPSU BATTERY FWD LT FAILURE MSG.  REPLACED POWER SUPPLY UNIT 10WL BATTERY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-810-802-A & 53-51-38.
